# SDR CALA2023022400525

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 143N501555
- Condition: Corroded
- Location: Sta720rbl43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR BEAM STA 720 CORRODED ON UPPER F LANGE AT RBL 43.  TRANSCRIBED FROM HAECO GSO NR 9284232. CORROSION FOUND TO BE OUT OF LIMITS. REPAIRED FLOORBEAM IAW B757 -200 SRM 53-00-51 REPAIR 10.  HAECO GSO MECH V901443 INSP QC453
